MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-NTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation was unable to determine a cause for the reported recurrent mitral regurgitation (mr).Mr is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported hospitalization was a result of case specific circumstance.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This report is being filed due to recurrent mitral regurgitation deemed device related.Crd_1002 - expand g4 phase 1 and phase 2 study.Patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with functional mitral regurgitation (mr) with hypertrophic cardiomyopathy and leaflet tethering.Two mitraclips were implanted, reducing the mr to grade 1+.There was no device deficiency.On (b)(6) 2023, recurrent mr was noted the most recent echocardiogram showed mr grade 1-2+.The event required hospitalization, however, there was no treatment provided.There was no device deficiency.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation was unable to determine a cause for the reported recurrent mr and mitral stenosis.Mr and mitral stenosis are listed in the instructions for use as known possible complications associated with the mitraclip procedures.The reported hospitalization was a result of case specific circumstance.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
(b)(6) - expand g4 phase 1 and phase 2 study.Patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with functional mitral regurgitation (mr) with hypertrophic cardiomyopathy and leaflet tethering.Two mitraclips ((b)(6)) were implanted, reducing the mr to grade 1+.There was no device deficiency.On (b)(6) 2023, recurrent mr was noted.The most recent echocardiogram showed mr grade 1-2+.The event required hospitalization, however, there was no treatment provided.There was no device deficiency.Subsequent to the previous report, the additional information was obtained (can wait for qe update for the fu mdr report): on (b)(6) 2023, while following up with heart failure clinic, a routine echocardiogram was performed, and moderate mitral valve stenosis was diagnosed.There remains no device malfunction.No treatment was provided.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17758862
Report Number2135147-2023-04018
Device Sequence Number6618204
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public(01)08717648230967(17)220210(10)10205U342
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2022
Device Catalogue NumberCDS0701-NTW
Device Lot Number10205U342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight101 KG